# SDR UPS05844764

- Difficulty date: June 3, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 65,650 hours, 26,243 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE C-2,  CORROSION BETWEEN TOP OF L24L AND REPAIR DOUBLER STACK IN LT W/W NEAR STA 906.  REMOVED CORROSION OUT OF LIMITS IAW SRM 51-1-8 AND 53-2-0 FIG 1F.  FABRICATED AND INSTALLED REPAIR DOUBLERS IAW SRM 53-02-02 FIG 005 SHEET 8.
